Verzweigung periodischer Lösungen nichtlinearer Schwingungsgleichungen

R. Iglisch

Mathematische Annalen (1937)

  • Volume: 114, page 194-226
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Iglisch, R.. "Verzweigung periodischer Lösungen nichtlinearer Schwingungsgleichungen." Mathematische Annalen 114 (1937): 194-226. <>.

author = {Iglisch, R.},
journal = {Mathematische Annalen},
keywords = {Differential equations, general theory},
pages = {194-226},
title = {Verzweigung periodischer Lösungen nichtlinearer Schwingungsgleichungen},
url = {},
volume = {114},
year = {1937},

AU - Iglisch, R.
TI - Verzweigung periodischer Lösungen nichtlinearer Schwingungsgleichungen
JO - Mathematische Annalen
PY - 1937
VL - 114
SP - 194
EP - 226
KW - Differential equations, general theory
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.